Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Acute pain in knee joint, X-ray showed osteoarthrosis changes, ESR elevation, no improvement with physiotherapy. Homeopathic medicine?

Hello Doctor My wife is suffering for past six months with acute pain in her left knee joint . Recently we took x-ray and blood test as per the advice of a doctor (ortho specialist). X-ray report is produced below: The joint space is narrowed - small osteophytes are seen at the patella and medial tibial condyle -The juxta articular soft tissues do not show any obvious pathology Impression: Features of osteoarthrosis changes in the left knee joint In the blood report the only adverse thing is the ESR(vesmatic automated) count is 33.00 mm/hr (ref range is upto 20.00) As per the doctor s advise she underwent physiotherapy (6 sittings with wax fomentation) But the pain still persists hence need your advice for a Homeo medicine Thanks balaji
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since there are osteoarthritis changes in the knee joint you need to take joint lubricant supplements with calcium supplements in addition to physiotherapy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor